# SDR AU010181

- Difficulty date: February 27, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11U16A
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER NR 1 BLADE DAMAGED BY FOD. LEADING EDGE SHEATH HAD APIECE MISSING APPROXIMATELY 10MM (0.393IN) IN DIAMETER. THE LEFT FRONT PASSENGER WINDOW BEHIND THE GALLEY HAD A LARGE IMPACT MARK APPROXIMATELY 12MM (0.472IN) IN DIAMETER.
